


default search action
"Algebraic Nonlinearity and Its Applications to Cryptography."
Luke O'Connor, Andrew Klapper (1994)
- Luke O'Connor, Andrew Klapper:
Algebraic Nonlinearity and Its Applications to Cryptography. J. Cryptol. 7(4): 213-227 (1994)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.